MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET AVX; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET AVX; CATHETER, EMBOLECTOMY
Model Number 45026
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device separated inside the patient.An angiojet avx catheter was selected for a thrombectomy procedure.At the commencement of the procedure when the catheter was inside the patient's body, the tip partially separated from the catheter.The wire was also noted to be coming out of the side of the tip.The catheter and tip were then successfully removed completely from the patient without complication.A new device of the same model was used to complete the procedure without further complications.There was no harm to the patient and the patient was fine post procedure.

Brand Name
ANGIOJET AVX
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8421178
Report Number2134265-2019-02441
Device Sequence Number2051206
Product Code DXE
UDI-Device Identifier08714729889045
UDI-Public08714729889045
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2020
Device Model Number45026
Device Catalogue Number45026
Device Lot Number22568689
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1